# SDR UIEA2020021400252

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,478 hours, 19,864 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "R ENG IGNITOR 2".( ITEM TRANSFERRED TO MDDR #124654 IAW MEL 74-00-01A, CAT A, DUE DATE 15FEB20. TIME AND INITIALS 0327Z ACL.  LP 1185158, ITEM M4: REMOVED AND REPLACED R/H ENGINE #2 IGNITOR PLUG IAW AMM 74-21-02. PERFORMED IGNITOR SYSTEM AUDIBLE TEST RIGHT ENGINE IAW AMM 74-00-00, ALSO PERFORMED ENG RUN IAW 71-00-00, OPS CHECK GOOD. THIS CLEARS MDDR #124654, PLACARD REMOVED. DISPATCH: ZH 14:08Z. )
